Side effects, help

finasteride
#1

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
I am from Argentina

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google search

What is your current age, height, weight?

age: 23 years
height: 1.65 meters
Weight: 90 kls

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Finasteride (Flocres)

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1gm/day
What condition was being treated with the drug?
hair loss. alopecia

For how long did you take the drug (weeks/months/years)?
I have taken the medication only once, a single dose of 1gm a day. it’s the only time I took finasteride

How old were you, and WHEN (date) did you start the drug?
I was 23 years old. I started on January 19, 2019

How old were you when you quit, and WHEN (date) did you quit?
I was 23 years old. I resigned on January 20, 2019

How did you quit (cold turkey or taper off)?
Because I forgot to take the doses and I simply stopped taking it.

How long into your usage did you notice the onset of side effects?
I started to notice side effects in the beginning the next day, then stopped those effects. and they started again after 2 weeks of stopping.

What side effects did you experience that have not been resolved since the suspension?

For now, I only have testicular pain. duct pain of the testicles. and I have the testicles “ascended”, the testicles very high or very close to the penis. and it bothers me and it hurts a lot.
I also have abnormal eyeballs, sometimes very thick or dry, and sometimes very liquid.

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
None

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Waiting for results.

Anything not listed in the above questions you’d like to share about your experience?
Anything.

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Hi guys, this is my recent and little story.
I’m from Buenos Aires, Argentina.
since I was a teenager I started to suffer hair loss until now. and then informing me on the internet of different treatments, I decided to buy finasteride, here in Argentina it is called FOLCRES. I took a single dose, on January 19, 2019, and the same day I applied minoxidil% 5 topical and shampoo with ketoconazole% 2. it was only that one day that I consumed and applied those products.

everything started this February, at the beginning of the month. I started to notice a sudden fall of the libido, and that scared me a lot, I think on February 5th. I was kissing my girlfriend when suddenly I could not have an erection. From that moment on I did not have morning or night erections, and it was very difficult for me to reach an erection and be able to maintain it. I had almost no sensitivity to the penis. In these last days, around February 15, I was improving. I began to have more erections, but naturally, the morning erections returned, but the nocturnal erections did not return. What is bothering me a lot is that I think the testicles got higher up where they should be, or they stuck me more to the penis, and I feel a lot of pain in them. Do you think that this effect is part of the finasteride? Is it very strange in me, or is it just my head? I do not want to be exaggerated because it really bothers and a lot, and the testicles hurt, especially the right one. I wanted to know if someone else had something similar, and if anyone has had any solution to this problem. Do you think that it will happen to me over time? Do you think you might have a serious hormonal problem? thank you very much to all

1 Like
#2

Bienvenido Santiago, lamentablemente no puedo comentar nada sobre el dolor testicular, salvo que seguramente pasará en algún momento.

1 Like
#3

Hi @Victorcillo ow are you? Thanks for taking the time to answer. From what I read in this forum and in several, testicular pain is common in most cases. But what really worries me is the “shortening” of the testicles, I worry that it has some hormonal disorder or many estrogens in the body and these begin to alter the testicles, is this possible? The penis luckily follows in the same measure, erect and flaccid

#4

como estas? Gracias por tomarte el tiempo de contestar. Por lo que leí en este foro y en varios, el dolor testicular es común en la mayoría de los casos. Pero lo que realmente me preocupa es el “acortamiento” de los testiculos, me preocupa que tenga algún desorden hormonal o muchos estrógenos en el cuerpo y estos empiezan a alterar los testiculos, es esto posible? El pene por suerte sigue en la misma medida, erecto y flacido

#5

Aun se desconoce el mecanismo exacto del finasteride, asi que no se sabe si es posible o no, aunque muchas personas han reportado problemas similares. Por ahora deberías tener paciencia y por supuesto no consumir nada que pueda empeorar la situación, con suerte quizás mejores con el tiempo. Un abrazo

1 Like
#6

I thought I had an improvement these past few days, but on Monday I crashed again. Is it always going to be like this? Do you think I have to give my body more time? Does anyone know how long this finasteride poison is inside our body? or how long does its hormonal effect last?

#7

Hey Santiago,
I too am facing the same side effects as you with only one pill at a dose of 1/8th of 1mg I woke up the next day and my dick was literally half the size, zero libido, sexual dysfuction, insomnia, dry skin, shaking and feels like I have brain fog. My balls aren’t hanging loose they’re shrivelled way up into the penis. I never ever thought that one pill could cause significant damage like this and it’s scaring the fuck out of me with each passing day and no improvements.

#8

This was me 3 months ago and still no improvements, lost my job, getting kicked out soon…

#9

Try Tribestan cycle.